# SDR CALA2010090900423

- Difficulty date: September 4, 2009
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 42,577 hours, 10,083 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16126A
- Condition: Deteriorated
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

CAUTION LIGHT L HYD QTY DISPLAYED.  RAN CHECKLIST - ON FINAL LOST HYD SYS ON FINAL.  FOUND HYD PUMP LEAKING FROM DRAIN MAST.  R&R'D HYD PUMP PER 29-11-05 AMM.  R&R CASES DRAIN AND PRESS FILTER- FOUND CLEAN.  ON LEAK CHECK FOUND L ENG PUMP PRESS SW O-RING LEAKING.  R& R O-RING- LEAK CHECK GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1252685  S/N OFF 07540 PUMP, HYD ENG D OFF 19-2910-9-0003 7540 ON 19-2910-9-0003 2863.
